# SDR AALA202102089025

- Difficulty date: February 3, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 61,329 hours, 25,200 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A52119
- Part serial: 2201
- Condition: Corroded
- Location: Lt Wing Mlg
- Part time: 61,329 hours, 25,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FWD SUPPORT FITTING OF LH MLG TRUNNION. REPLACED FITTING WITH NEW IAW WORKCARD 32-94-24.
